MAUDE Adverse Event Report: Abbott Laboratories Alinity i Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories Alinity i Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R65-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false reactive alinity i anti-hbc results generated on the alinity i processing module.The following data was provided: (43-year-old female) sid (b)(6) initial anti-hbc result 1.16 s/co, repeated 1.16 / 1.04 / 0.10 / 0.11 / 0.13 s/co.(48-year-old male) sid (b)(6) initial anti-hbc result 1.51 s/co, repeated 1.70 / 1.74 / 0.11 / 0.12 / 0.11 s/co.(31-year-old female) sid (b)(6) initial anti-hbc result 2.16 s/co, repeated 2.27 / 2.40 / 0.25 / 0.18 / 0.14 s/co.Sid (b)(6) initial result 1.28 s/co (reactive), repeated 1.44 and 1.35 s/co, sid (b)(6) initial result 1.00 s/co (reactive), repeated 1.22 and 1.15 s/co, sid (b)(6) initial result 1.13 s/co (reactive), repeated 1.30 and 1.41 s/co, sid (b)(6) initial result 2.67 s/co (reactive), repeated 2.78 and 0.11 s/co.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.A complaint investigation was conducted for the alinity i processing module (03r65-01), serial number (b)(6) to address the customer¿s observation of false reactive results.Service inspected the module and performed multiple troubleshooting activities including replacement of the trigger wash manifold valve and multiple trigger fluidic line fittings which resolved the issue.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.A review of tracking and trending did not identify any trends for the alinity i processing module (03r65-01) with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and was found to address the customer reported issue.Based on our investigation, no systemic issue or deficiency was identified with the alinity i processing module (03r65-01), serial number (b)(6).

Brand Name
Alinity i Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50947484
Report Number3016438761-2026-00543
Device Sequence Number18525126
Product Code JJE
UDI-Device Identifier00380740137366
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R65-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I ANTI-HBC 1200T, 07P87-32, 83173BE00; ALNTY I ANTI-HBC 1200T, 07P87-32, 86460BE00
Patient SexUnknown